Browse by Creator
Jump to: Article
Number of items: 2.
Keavey, M. A. (2006) A simplified canonical form algorithm with application to porous metal plasticity. To be published in International Journal for Numerical Methods in Engineering, 65 (5). pp. 679-700. ISSN 10970207
Keavey, M. A. (2002) A canonical form return mapping algorithm for rate independent plasticity. International Journal for Numerical Methods in Engineering, 53 (6). pp. 1491-1510. ISSN 10970207
This list was generated on Wed May 22 02:52:18 2013 BST.